# SDR R61A201708020547

- Difficulty date: August 2, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 24,390 hours, 19,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17086167003
- Condition: Corroded
- Location: Frames 87-88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE RT SHEAR PANEL, FRAMES 87-88.   REMOVED DAMAGED PANEL AND INSTALLED NEW SHEAR PANEL IAW SRM 51-40-02 , 51-23-04 , 51-42-01, 51-21-00, 51-23-05, AND 51-23-06.
